Open Access
Translator Disclaimer
October, 2006 Approaching points by continuous selections
Valentin GUTEV
J. Math. Soc. Japan 58(4): 1203-1210 (October, 2006). DOI: 10.2969/jmsj/1179759545

Abstract

Some further results about special Vietoris continuous selections and totally disconnected spaces are obtained, also several applications are demonstrated. In particular, it is demonstrated that a homogeneous separable metrizable space has a continuous selection for its Vietoris hyperspace if and only if it is discrete,or a discrete sum of copies of the Cantor set, or is the irrational numbers.

Citation

Download Citation

Valentin GUTEV. "Approaching points by continuous selections." J. Math. Soc. Japan 58 (4) 1203 - 1210, October, 2006. https://doi.org/10.2969/jmsj/1179759545

Information

Published: October, 2006
First available in Project Euclid: 21 May 2007

zbMATH: 1111.54020
MathSciNet: MR2276189
Digital Object Identifier: 10.2969/jmsj/1179759545

Subjects:
Primary: 54B20 , 54C65
Secondary: 54F65

Keywords: continuous selection , hyperspace topology , Vietoris topology

Rights: Copyright © 2006 Mathematical Society of Japan

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.58 • No. 4 • October, 2006
Back to Top